# SDR CAL951176

- Difficulty date: December 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13331
- Make and model: Boeing 7373T0
- Aircraft serial: 23569
- System (JASC): 2210 · Autopilot System
- Part: Coupler
- Part number: 4030952906
- Condition: Inoperative
- Location: Yaw Damper
- Part time: 32,042 hours
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLT  NR 716 - IAH - THE AIRCRAFT WAS EXHIBITING DUTCH ROLL TENDENCY, ESPECIALLY AT ALTITUDE.  THERE WAS NO MOVEMENT OF YAW DAMPER INDICATOR NOTED IN FLIGHT.  THE FLIGHT WAS UNEVENTFUL.  THE YAW DAMPER COUPLER WAS REMOVED AND REPLACED AND THE SYSTEM CHECKED GOOD PER MM 22-12-31.  THE FAILURE HAS BEEN CONFIRMED.  TEARDOWN FINDINGS REVEALED THE RATE GYRO WAS AT FAULT.  (M)
